# SDR DL757071554

- Difficulty date: November 25, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 70,683 hours, 35,030 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 252010508
- Condition: Overheated
- Location: Nr 2 Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, BURNING ODOR DETECTED IN FORWARD GALLEY.  ALL CIRCUIT BREAKERS WERE PULLED.  FOUND INSULATION INSIDE CHILLER/FREEZER MELTED AND BURNED.  CHECKED POWER TO UNIT ALL 3 PHASES CHECK OK.  REPLACED       CHILLER/FREEZER.  CHECKS GOOD.  OK TO CLEAR PER MCO AND PLACARD REMOVED.
